# SDR REXA2012081601269

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 21,080 hours, 18,511 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S AND FLIGHT ATTENDANTS LIFE VEST BAGS DAMAGED.  REMOVED AND REPLACED OBSERVER`S AND FLIGHT ATTENDANTS LIFE VEST IAW AMM 25-61-03.
